# SDR 2012FA0000088

- Difficulty date: February 2, 2012
- Submitted: February 2, 2012
- Operation: General aviation
- Aircraft: N604Z
- Make and model: Cndair CL6002B16
- Aircraft serial: 5496
- Aircraft time: 1,958 hours, 931 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 604752383
- Condition: Chafed
- Location: Hydraulic Sys
- Part time: 1,956 hours, 931 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CAUTION MESSAGE HYD 1 HI TEMP, LOW FLUID INDICATION, LOW PRESSURE INDICATION, CHECKLIST FOLLOWED, UNSCHEDULED LANDING WITHOUT INCIDENT.  MX EVALUATION FOUND NR1 HYD SYSTEM PRESSURE LINE IN AFT ACCESSORY COMPARTMENT CHAFED THROUGH BY SUPPORTING CLAMP.  HYD TUBE ASSY AND CLAMP REPLACED WITH NEW.
